# SDR 95ZZZX1428

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8165A
- Make and model: Piper PA-32-301
- Aircraft serial: 328006014
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Altimeter
- Component: Unitedinst, 5934PD1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FACTORY SEALED INST MFG 11/79).  CRITICAL SHAFT END SHAKES OUT OF SPEC.  FACTORY SPEC.  SUBMITTER STATED ALL OF END SHAKES WERE UNDER BOTH THE O/H SPEC. AND THE FACT. SPEC.  THE CASTING APPARENTLY CLOSED IN DUE TO STRESS RELIEVING AFTER LEAVING THE FACTORY.  ADDITIONAL CLOSING IN COUPLED WITH A LOW TEMP CONDITION COULD CAUSE A POINTER HANG-UP CONDITION.  HEAVY CONGEALED MOLY/KOTE WAS REMOVED FROM TOP PLATE BEARINGS WHICH REDUCED TOP PLATE FRICTION TO ONE-SIXTH ORIGINAL VALUE.
